Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Late period, light discharges, negative pregnancy tests. Chances of pregnancy?

I am 26 and went off birth control 4 months ago. My cycles have ranged 25-30 days. I was supposed to start the 19th of April, on the 20th I had very faint pink discharge when I wiped. The 21st I had a small amount of very liquid brown discharge and today the 22nd I have Brown discharge with some clots. My husband and I have been trying to conceive. We had sex during the time I should have ovulated. I have taken home pregnancy tests and they were negative. Could I be pregnant?
Asked On : Fri, 26 Apr 2013
Answers:  3 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Since the HPT is negative it is less likely that you are pregnant but still I would advice you to go for an ultrasonography of the pelvis to confirm whether you are pregnant or not.

As it is possible that if the hormone levels of pregnancy are not upto the mark it might show negative test even if you are pregnant.

Meet your doctor with the report as soon as possible for further advice.

Take care.

Dr. Rishma Lakhani
Answered: Fri, 26 Apr 2013
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
As your symptoms suggest, it looks like you are having some hormonal imbalance,because brown discharge is seen during a breakthrough bleed. Yet, a pregnancy test soon after a missed period may not be positive. You should repeat the test, 3-7 days after the missed period and contact your doctor for further suggestions. If you wish for a better confirmation, you may get a serum beta-hCG assay and a trans-vaginal sonogram.Take care.
Answered: Fri, 26 Apr 2013
I find this answer helpful
OBGYN Dr. Richa Agarwal's  Response
Thanks for your query.
You should consult a gynecologist for urine, blood test and USG to rule out pregnancy.
There is always a chance of pregnancy because you are not on any contraception and you are having unprotected sex.
This bleeding may be because of implantation bleeding because light in color,flow is less and duration is less.
Hope for the best.
Take care.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor